is a possibility
Hi , I am Dr Anshul Varshney , I have read your query in detail , I understand your concern.
Let me try to explain you things one by one.
Palpitations in Bronchial Asthma
can be due to any of the following reasons :
1. Increase in Respiratory efforts , Breathlessness can directly cause tachycardia (Increase in heart rate
) and also palpitations.
2. As a adverse effects of drugs used for bronchial asthma like Salbutamol
Now , since you were on treatment , you must be taking inhalers containing Salbutamol or its related derivatives , that if taken in excessive doses can cause Supraventricular Tachycardia , causing Palpitations , and sometimes even Dizziness.
Chest Pain can be a part of Supraventricular Tachycardia.
Now Two Possibilities that can be there with Chest pain and abnormal ECG's :
1.Chest pain with ECG changes can also occur in Myocardial Infarction
(Commonly known as Heart Attack
2. Chest Pain with Dizziness can occur due to Heart Block
But chances of having any of these 2 above mentioned possibilities is very unlikely because these conditions requires urgent admission and immediate management. So, your doctor must have suggested you for admission that time only.
See, there is a long list of possibilities of an abnormal ECG. But certainly , there was not any evidence of Acute Emergency in your ECG , that's why your doctor asked you to come later.
I see a lot of Supraventricular Tachycardia in my Clinical Practice in Asthma Patients. That is the reason i am thinking of that.
If you have your ECG , just scan and sent it to me. I will tell you what it is.
This is my personal opinion based on details available here. If you still have any query you may please ask me.
Dr Anshul Varshney , MD